HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Medicine / Faculty of Medicine >
Peer-reviewed Journal Articles, etc >

Pazopanib-Induced Severe Acute Pancreatitis

Creative Commons License

Files in This Item:
439124.pdf485.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/60648

Title: Pazopanib-Induced Severe Acute Pancreatitis
Authors: Kawakubo, Kazumichi Browse this author →KAKEN DB
Hata, Hiroo Browse this author →KAKEN DB
Kawakami, Hiroshi Browse this author →KAKEN DB
Kuwatani, Masaki Browse this author →KAKEN DB
Kawahata, Shuhei Browse this author
Kubo, Kimitoshi Browse this author
Imafuku, Keisuke Browse this author
Kitamura, Shinya Browse this author
Sakamoto, Naoya Browse this author →KAKEN DB
Keywords: Angiosarcoma
Pazopanib
Drug-induced acute pancreatitis
Issue Date: Aug-2015
Publisher: Karger
Journal Title: Case reports in oncology
Volume: 8
Issue: 2
Start Page: 356
End Page: 358
Publisher DOI: 10.1159/000439124
Abstract: Pazopanib is an oral angiogenesis inhibitor targeting vascular endothelial growth factor receptors, platelet-derived growth factor receptors, and c-Kit approved for the treatment of renal cell carcinoma and soft tissue sarcoma. Nonselective kinase inhibitors, such as sunitinib and sorafenib, are known to be associated with acute pancreatitis. There are few case reports of severe acute pancreatitis induced by pazopanib treatment. We present a case of severe acute pancreatitis caused by pazopanib treatment for cutaneous angiosarcoma. The patient was an 82-year-old female diagnosed with cutaneous angiosarcoma. She had been refractory to docetaxel treatment and began pazopanib therapy. Three months after pazopanib treatment, CT imaging of the abdomen showed the swelling of the pancreas and surrounding soft tissue inflammation without abdominal pain. After she continued pazopanib treatment for 2 months, she presented with nausea and appetite loss. Abdominal CT showed the worsening of the surrounding soft tissue inflammation of the pancreas. Serum amylase and lipase levels were 296 and 177 IU/l, respectively. She was diagnosed with acute pancreatitis induced by pazopanib treatment and was managed conservatively with discontinuation of pazopanib, but the symptoms did not improve. Subsequently, an abdominal CT scan demonstrated the appearance of a pancreatic pseudocyst. She underwent endoscopic ultrasound-guided pseudocyst drainage using a flared-end fully covered self-expandable metallic stent. Then, the symptoms resolved without recurrence. Due to the remarkable progress of molecular targeted therapy, the oncologist should know that acute pancreatitis was recognized as a potential adverse event of pazopanib treatment and could proceed to severe acute pancreatitis.
Rights: The final, published version of this article is available at http://www.karger.com/?doi=10.1159/000439124
https://creativecommons.org/licenses/by-nc/4.0/
Type: article
URI: http://hdl.handle.net/2115/60648
Appears in Collections:医学院・医学研究院 (Graduate School of Medicine / Faculty of Medicine) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 川久保 和道

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University